advanced
Journal Information
Journal Information
   Description
   Editorial Board
   Guide for Authors
   Ordering

Contents Services
Contents Services
   Regular Issues
   Special Issues
   Authors Index

Links
Links
   FEI STU Bratislava
   SAS Bratislava

   Feedback

[05-06, 1997] 

Journal of Electrical Engineering, Vol 48, 05-06 (1997) 119-124

EXPONENTIALLY STABLE ADAPTIVE CONTROL FOR RIGID ROBOTIC MANIPULATORS WITH A CLASS OF INPUT INJECTION

Igor Jucha - Daniel Kalaš

   The paper presents a composite adaptive control law based on the direct Lyapunov method with an input injection for trajectory tracking of "n-degree-of-freedom robot manipulator". The global exponential stability of the control algorithm is proved by the direect Lyapunov method. The quality of adaptive control suggested is tested by simulations of the trajectory tracking influenced by occasional upper bounded parametric and signal disturbances.

Keywords: adaptive control, robotics, input injection, exponential stability


[full-paper]


© 1997-2022  FEI STU Bratislava